It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


[QUOTE=toughtime;2898646]Hi withdrawals suck,

I'm sorry that you're going thru this. Gosh, today was my first day on sub and my doc suggested I stay on it for a year or two. Reading your post couldn't be more timely for me. But this is about you, not me. I don't know about sub but I've cold turkeyed from a 30 a day norco habit, a 20 a day, a 15 a day, etc. I've done this about 4-5 times and day 5 is usually the day the sun comes back out. Can you get any vitamins like L-tyrosine and vitamin B6? If you don't mind my asking, what are the symptoms that are different than withdrawing from other opiates? I know this is an opiate, every post by Podee reminds me of that and how stupid people are to take sub but whatever. It's a one pill a day opiate that gets you off of the 20 pills a day opiate and levels you out and gets you your life back. It's an opiate that doesn't get you high. The way I see it, it seems like someone could and should do a taper off of sub, the way Reach was able to do with her pain pills. I've never had the will power to taper off of pain pills, but I've tapered off of antidepressants. When it's time to get off sub, ie when someone has control of their life back and coping skills for staying off the pills, couldn't they do a legit taper and not go thru the withdrawal hell that all opiates have?

I realize that you just ran out so tapering wasn't an option but if I were you I would try the vitamins, drink tons of water, hot baths, force yourself to walk, try to sleep as much as you can if you have anything to make you sleep. You will get thru this. The first 4 days are murder so you've made it through the worst. Tomorrow probably won't be a picnic but you might wake up feeling ok. Pray. Let me know how you're doing. This board is such a godsend that we can reach out to each other and share our knowledge. Yea, a doctor that's never been thru withdrawals probably has read that it feels like the flu. We all know that it's way worse but you have all of the symptoms you have with the flu so it's the easiest thing to compare it to.

Good luck and hang in there!

Debbie[/QUOTE]

thanks for the concern deb, and from a fellow texan is even better! My biggest concern is for those that are new to the sub. I dont want anyone to be mislead as to the real nature of the stuff, useful tool...but be careful with anything more than very short term. I find myself wishing I had a few oxys or lortab or pretty much anything right now and I havent had these cravings in two years on sub, but the sub wd's are putting me in that frame of mind, and thats scary.good thing im in sheltered enviroment now. I am already doing all the things possible to alleviate symptoms, but what really works best is for me to break out my journal and write to myself and to others here also the serenity prayer over and over...cause this is it, Ive run the gambit which for some of us is what we must do in order to realize we cant escape our own f-ed up head. I thought with sub I was done with the 12 steps...looks as if ill be starting all over again, and thats not such a bad thing. John Ps. Ive heard rumor of NA online got any info on that?





All times are GMT -7. The time now is 06:11 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!